zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Univalent solutions of Briot-Bouquet differential equations. (English) Zbl 0507.34009

MSC:
34M99Differential equations in the complex domain
WorldCat.org
Full Text: DOI
References:
[1] Bajpai, S. K.: An analogue of R. J. libera’s result. Rend. mat. (7) 12, 285-289 (1979) · Zbl 0445.30007
[2] Eenigenburg, P.; Miller, S.; Mocanu, P.; Reade, M.: On a briot-bouquet differential subordination, general inequalities 3. International series of numerical mathematics 64, 339-348 (1983)
[3] Hille, E.: Ordinary differential equations in the complex plane. (1976) · Zbl 0343.34007
[4] Jakubowski, Z.; Kaminski, J.: On some properties of mocanu-janowski functions. Rev. roumaine math. Pures appl. 10, 1523-1532 (1978) · Zbl 0402.30011
[5] Lewandowski, Z.; Miller, S.; Zlotkiewicz, E.: Generating functions for some classes of univalent functions. Proc. amer. Math. soc. 56, 111-117 (1976) · Zbl 0298.30008
[6] Macgregor, T. H.: A subordination for convex functions of order a. J. London math. Soc. (2) 9, 530-536 (1975) · Zbl 0331.30011
[7] Marx, A.: Unteruchungen über schlicte abbildungen. Math. ann. 107, 40-67 (1932/1933) · Zbl 58.0363.01
[8] Miller, S. S.; Mocanu, P. T.: Second order differential inequalities in the complex plane. J. math. Anal. appl. 65, 289-305 (1978) · Zbl 0367.34005
[9] Pommerenke, Ch: Univalent functions. (1975)
[10] Ruscheweyh, S.; Singh, V.: On a briot-bouquet equation related to univalent functions. Rev. roumaine math. Pures appl. 24, 285-290 (1979) · Zbl 0401.30011
[11] Strohhäcker, E.: Beiträge zur theorie der schlicten funktionen. Math. Z. 37, 356-380 (1933) · Zbl 59.0353.02